×

Algebraic properties of phases of the differential equation \(y''=q(t)y\). (English) Zbl 0423.34013

MSC:

34A25 Analytical theory of ordinary differential equations: series, transformations, transforms, operational calculus, etc.
34A30 Linear ordinary differential equations and systems
34C99 Qualitative theory for ordinary differential equations
PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] Borůvka O.: Lineare Differentialtransformationen 2. Ordnung. DVW, Berlin, 1967. · Zbl 0153.11201
[2] Rachůnková I.: On the theory of phases of academician O. Borůvka. Acta UPO, T. 45 (1974), 63-75. · Zbl 0319.34012
[3] Rachůnková I.: On algebraic properties of dispersions of the 3rd and 4th kind of the differential equation y” = q(t) y. Časopis pro pěst. mat., 100 (1975), 15-26. · Zbl 0302.34041
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.